Some Alternatives to Parikh Matrices Using String Kernels. / Clark, Alexander; Watkins, Chris.

In: Fundamenta Informaticae, Vol. 84, No. 3-4, 2008, p. 291-303.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)291-303
Number of pages13
JournalFundamenta Informaticae
Volume84
Issue number3-4
Publication statusPublished - 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1318223